# SDR 99ZZZX1857

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 65446915
- Condition: Cracked
- Location: Mlg
- Part time: 54,350 hours
- Component: Boeing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER MOST FLUID HOLE OF THE DOWN PRIORITY VALVE PORT WAS FOUND CRACKED DURING NDI.
